skin-hair-icon
Itching while having fever tablet
I had fever for past few days..I had calpol at first time it gave a itchy feel,nd a swelling over everywhere I itch..I thought it was due to tat tablet nd stopped using it.. but whenever I had other tablet like dolapar nd paracetamol I feel the same.. everytime when I take tablet against fever..I face this problem.. can u tell me wats the reason for this problem..??
24 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

it could be a drug reaction to paracetamol that you are having. but for a confirmatory diagnosis will have to examine the skin lesions. You should send me images through private online consult.. https://www.practo.com/mumbai/doctor/dr-sujit-shanshanwal with chat now option.... for a better assessment of the problem and approaching it accordingly. Hope this is helpful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.